# SDR SWAA2025052968066

- Difficulty date: May 6, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED BS663 AND LBL 54 AT MAIN WHEEL WELL COMPARTMENT (CRACK 2).    MEASURED CRACK (2) ON VAPOR BARRIER LOCATED BS663 AND LBL 54 AT MAIN WHEEL WELL COMPARTMENT: L=7.5? W=0.87.  EVALUATED AND REPAIRED PROCESS IAW  SRM 51-70-04-2R-10 REPAIR 10 WAS DOCUMENTED ON FAULT TTG8Q00ZYY6U.
